# SDR 2005UALA01366

- Difficulty date: November 29, 2005
- Submitted: December 6, 2005
- Operation: Air carrier
- Aircraft: N116UA
- Make and model: Boeing 747422
- Aircraft serial: 26908
- Aircraft time: 28,264 hours, 3,479 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR 4 RIGHT FWD EMERGENCY EXIT SIGN INOPERATIVE.    REPLACED POWER SUPPLY.
